Illinois Journal of Mathematics

Homotopy groups of the space of homeomorphisms on a $2$-manifold

Mary-Elizabeth Hamstrom

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 4 (1966), 563-573.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054895

Digital Object Identifier
doi:10.1215/ijm/1256054895

Mathematical Reviews number (MathSciNet)
MR0202140

Zentralblatt MATH identifier
0151.33002

Subjects
Primary: 55.45
Secondary: 57.55

Citation

Hamstrom, Mary-Elizabeth. Homotopy groups of the space of homeomorphisms on a $2$-manifold. Illinois J. Math. 10 (1966), no. 4, 563--573. doi:10.1215/ijm/1256054895. https://projecteuclid.org/euclid.ijm/1256054895


Export citation